# SDR AWXA200300445

- Difficulty date: April 15, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK 4 EACH 1/2 INCH CRACKS WERE FOUND AT RIVET HOLES ON REAR PRESSURE BULKHEAD AT BS 1016, AFT OF STR 7 L/H. MAINTENANCE CUTOUT DAMAGED PORTION OF WEB ON REAR PRESSURE BULKHEAD AT BS 1016, AFT OF STR 7 L/H; FABRICATED A FILLER, DOUBLER, TRIPLER, AND TAPERED SHIM; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-4, FIG. 15.
